Wildness implies undecidability for lattices over group rings

Journal of Symbolic Logic 62 (4):1429-1447 (1997)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
37 (#445,119)

6 months
11 (#272,000)

Historical graph of downloads
How can I increase my downloads?